ClinVar Miner

Submissions for variant NM_000122.2(ERCC3):c.1757_1758del (p.Gln586fs) (rs774261851)

Minimum review status: Collection method:
Minimum conflict level:
ClinVar version:
Total submissions: 1
Download table as spreadsheet
Submitter RCV SCV Clinical significance Condition Last evaluated Review status Method Comment
Illumina Clinical Services Laboratory,Illumina RCV000779279 SCV000915858 uncertain significance Xeroderma pigmentosum, complementation group b 2017-04-28 criteria provided, single submitter clinical testing The ERCC3 c.1757_1758delAG (p.Gln586ArgfsTer17) variant results in a frameshift and is predicted to result in premature termination of the protein. A literature search was performed for the gene, cDNA change, and amino acid change. No publications were found reporting the p.Gln586ArgfsTer17 variant in association with xeroderma pigmentosum. The variant was reported in one study in which it was found in a heterozygous state in a patient with thyroid cancer (Guan et al. 2015). This variant is reported at a frequency of 0.00012 in the East Asian population from the Exome Aggregation Consortium, but this frequency is based on one allele in a region of good sequence coverage. The variant is thus presumed to be rare. The evidence for this variant is limited. Due to the potential impact of frameshift variants and the lack of clarifying evidence, this variant is classified as a variant of uncertain significance but suspicious for pathogenicity for xeroderma pigmentosum. This variant was observed by ICSL as part of a predisposition screen in an ostensibly healthy population.

The information on this website is not intended for direct diagnostic use or medical decision-making without review by a genetics professional. Individuals should not change their health behavior solely on the basis of information contained on this website. Neither the University of Utah nor the National Institutes of Health independently verfies the submitted information. If you have questions about the information contained on this website, please see a health care professional.